# SDR 95ZZZX5103

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9560U
- Make and model: Gulstm AA1C
- Aircraft serial: AA1C0057
- System (JASC): 7160 · Engine Air Intake System
- Part: Valve
- Condition: Broken
- Location: Carb Air Box
- Part time: 1,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARBURETOR HEAT VALVE BROKEN AND PARTIALLY JAMMED.  SHAFT ROTATING NORMALLY.  NO HEAT GETTING TO CARBURETOR BRACKET.  FILTER NOT REPLACED SINCE 1991, OVER 400 HOURS.  SUBMITTER SUGGESTS NEOPRENE GASKET IS A POOR DESIGN FOR GRUMMAN AA-1C AIRBOX, VERY LITTLE OF THE GASKET IS SANDWICHED AT THE LOWER LIP.
